On regular torsionless $S$-posets
Department of Mathematics, College of Science, Fasa University, Fasa, P.O. Box 74617-81189, Iran
This paper shall be concerned with the notion of regular torsionless in the category of $S$-posets. Besides elementary basic properties of regular torsionless $S$-posets, we consider cyclic regular torsionless $S$-posets and also study when regular torsionless property is preserved under coproducts. Then we characterize pomonoids over which all free or projective $S$-posets are regular torsionless. Finally, we present conditions on $S$ which follow if all regular torsionless $S$-posets are principally weakly po-flat, weakly po-flat, strongly flat, or projective.
$S$-posets, pomonoids, regular torsionless, projective, flat.
PDF file (367 kB)
MSC: Primary 06F05; Secondary 20M30
Roghaieh Khosravi, “On regular torsionless $S$-posets”, Algebra Discrete Math., 26:1 (2018), 76–89
Citation in format AMSBIB
\paper On regular torsionless $S$-posets
\jour Algebra Discrete Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|